MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept RF Probe; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept RF Probe; Probe, Radiofrequency Lesion
Model Number RLV 0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Chills (2191); Dysuria (2684)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the intracept procedure was completed, the patient experienced a temperature of 99.5 degrees, symptoms of shivering and feeling cold, and pain during urination.The physician prescribed antibiotics for the patient's symptoms.The physician assessed the patient's symptoms as not being related to the device or procedure; however, the root cause of the patient's symptoms was unknown.The patient's symptoms resolved the next day and it was noted that there were no device issues during the intracept procedure.All devices used during the procedure were discarded by the medical facility and will not be returned for device analysis.
 
Additional Manufacturer Narrative
The device was not returned for analysis and the event of the patient experiencing a temperature of 99.5 degrees, symptoms of shivering and feeling cold, and pain during urination was not able to be confirmed.A review of the device history record (dhr) confirmed that the device met specifications prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.A risk review was completed and confirmed that the event of medication required was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The device was not returned for analysis and the complaint as reported could not be confirmed.Record review revealed no additional information related to the complaint.Therefore, since the cause of the patients symptoms is unknown and the physician assessed that the patients symptoms as not being related to the device or procedure, this investigation is unable to determine a probable cause for the complaint.The conclusion code was determined to be cause not established.
 
Event or Problem Description
It was reported that after the intercept procedure was completed, the patient experienced a temperature of 99.5 degrees, symptoms of shivering and feeling cold, and pain during urination.The physician prescribed antibiotics for the patient's symptoms.The physician assessed the patient's symptoms as not being related to the device or procedure, however, the root cause of the patient's symptoms was unknown.The patient's symptoms resolved the next day and it was noted that there were no device issues during the intercept procedure.All devices used during the procedure were discarded by the medical facility and will not be returned for device analysis.

Brand Name
Intracept RF Probe
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
Boston Scientific Corporation
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key24473947
Report Number3006630150-2026-01157
Device Sequence Number10278127
Product Code GXI
UDI-Device Identifier00852454006219
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0015
Device Catalogue NumberRLV 0015
Device Lot Number38251849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/30/2026
07/22/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/27/2026
08/18/2026
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight183 LB
Patient RaceWhite